Pavlov A.V. The Regularity of the Laplace Transform

https://doi.org/10.15688/mpcm.jvolsu.2019.1.1

Andrey Valerianovich Pavlov
Candidate of Physical and Mathematical Sciences, Associate Professor,
Department of Higher Mathematics-1,
MIREA — Russian Technological University
This email address is being protected from spambots. You need JavaScript enabled to view it.
Prosp. Vernadskogo, 78, 119454 Moscow, Russian Federation

Abstract. The paper proves the regularity of the double Laplace transform in the neighborhood of zero. The class of the transform of Laplace from the transform of Fourier is considered from the functions without a regularity in null.

Key words: Transform of Fourier, transform of Laplace, regularity of the double transform of Laplace, regularity of the transform of Laplace from the transform Fourier.

Creative Commons License
The Regularity of the Laplace Transform by Pavlov A.V. is licensed under a Creative Commons Attribution 4.0 International License.

Citation in English: Mathematical Physics and Computer Simulation. Vol. 22 No. 1 2019, pp. 5-11

Attachments:
Download this file (1_Pavlov.pdf) 1_Pavlov.pdf
URL: https://mp.jvolsu.com/index.php/en/component/attachments/download/856
62 Downloads